# SDR ARWA981051

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM MAIN CARGO COMPARTMENT STATION W60 RBL 25, CUT OUT AREA OF CORROSION FABRICATED FILLER AND ANGLE AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371015 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5085A.  (M)
